Can changing formulas for my daughter make her develop a rash?
My daughter is 4 months old and last monday i had to take her in to the doctor and they put her on amoxicilan for an ear ache. Well she was on that medication for about 5 days and i had also asked her pediatrician why she was spitting up so much and she said it may be because of her formula. So i decided to try a different kind. She was on regular good start and i switched her to soy plus and a few hours after her first bottle she had a rash on her back and her neck. I called her pediatrician that night when i noticed it and she said it could be what they call an amoxicilan rash, where when the baby is coming to the end of taking the medication they develop a rash? i have never heard of that but she said she has never heard of any one being allergic to soy products. well now her rash is worse and she has still been drinking the soy plus formula and today is her last day of her medication. Is this rash normal or is it something that i need to worry about? She isnt fussy or running a fever at all! She is happy and just talkiing away to me like she normally does.